MathSciNet Relay Station
MathSciNet bibliographic data
MR1467462 14E20 (14H30)
Casnati, G. Covers of algebraic varieties. III. The discriminant of a cover of degree $4$ and the trigonal construction. Trans. Amer. Math. Soc. 350 (1998), no. 4, 1359–1378.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement